MAUDE Adverse Event Report: MAQUET CARDIOVASCULAR LLC BLOWER MISTER, 5-PACK; LAVAGE, JET

MAQUET CARDIOVASCULAR LLC BLOWER MISTER, 5-PACK; LAVAGE, JET
Model Number CB-1000
Medical Device Problem Code Improper Flow or Infusion (2954)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/31/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Tw (b)(4).The device has not yet been returned to maquet cardiac surgery for evaluation.We are following up with the customer for the return of the device.A supplemental report will be submitted if the device is received.
 
Event or Problem Description
The hospital reported that during a coronary artery bypass procedure using blower mister (cb-1000), when the co2 blower was used to perform vascular anastomosis, the blood should have been removed to secure a field of vision, but the blood was not removed and the co2 was not discharged.It was determined that this product was defective and a new product was used to perform the surgery.The newly used co2 blower product had no problems with removing blood or securing a field of vision during vascular anastomosis, so the surgery was completed successfully.There was a slight delay in the procedure.There was no patient harm or injury reported.
 
Additional Manufacturer Narrative
Tw# (b)(4).Updated sections: b4, d9, g3, g6, h2, h3, h6, h11.The lot # 96255756 history record review was completed.There were no ncmrs, rework, or deviations documented for the reported lot number.Based on the lhr review results, it was determined that there is no relation between the batch manufacturing process and the reported failure.

Brand Name
BLOWER MISTER, 5-PACK
Common Device Name
LAVAGE, JET
Manufacturer (Section D)
MAQUET CARDIOVASCULAR LLC
45 barbour pond drive
wayne NJ 07470
Manufacturer (Section G)
MAQUET CARDIOVASCULAR LLC
45 barbour pond drive
wayne NJ 07470
Manufacturer Contact
arelean guzman
45 barbour pond drive
wayne, NJ 07470
MDR Report Key21510869
Report Number2242352-2025-0000228
Device Sequence Number8007008
Product Code FQH
UDI-Device Identifier00607567700741
UDI-Public(01)00607567700741(10)96255756(17)251130
Combination Product (Y/N)N
Initial Reporter CountryKS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 02/27/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/30/2025
Device Model NumberCB-1000
Device Catalogue NumberCB-1000
Device Lot Number96255756
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/03/2025
Supplement Date Received by Manufacturer06/02/2025
Initial Report FDA Received Date03/03/2025
Supplement Report FDA Received Date06/03/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/24/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNKNOWN.
Patient SexUnknown